Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Spastic migraine, stopped betacap, dizziness and positional vertigo, now on vertin and stemtil, any drug interactions ?

I have spastic migrain I am taking betacap 40 mg for the last two years. Due to side effects, my doctor advised to stop the medicine for two weeks . On the fifteenth day in the morning half an hour before i got up, still lying on bed half sleepily , i had spining sensation, while turning from left to right. After some time i got up. Went for a walk in the lawn,did yoga etc. After an hour or so i entered my bed room and had the same feeing, later on diagnosed what they call it as positional vertigo , started vertin and stemtil. My doctor suggested me to consult a heart specialist who did ecg and echo and advised sartel. Next day i went to my doctor who advised me to start betacap again which i hestate because i am taking sartel besodes kepra as i had one seizure 7/8 months back. I am taking atorlip to control tg.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response

Welcome to health care magic forum,

betacap or vertin or stemetil all these medicines are to give symptomatic relief not give you permanent cure.

homeopathy is best treatment for migraine. But be sure that , Homeopathic medicine must be selected after taking detail history of your physical as well as mental makeup. Then n then you will get satisfactory result. So consult good classical homeopath. You will surely get benefit with homeopathy.
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor